Vol. 6, No. 2, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Moving lemma for additive higher Chow groups

Amalendu Krishna and Jinhyun Park

Vol. 6 (2012), No. 2, 293–326
Abstract

We study additive higher Chow groups with several modulus conditions. Apart from exhibiting the validity of all known results for the additive Chow groups with these modulus conditions, we prove the moving lemma for them: for a smooth projective variety X and a finite collection W of its locally closed algebraic subsets, every additive higher Chow cycle is congruent to an admissible cycle intersecting properly all members of W times faces. This is the additive analogue of the moving lemma for the higher Chow groups studied by S. Bloch and M. Levine.

As an application, we prove that any morphism from a quasiprojective variety to a smooth projective variety induces a pull-back map of additive higher Chow groups. More important applications of this moving lemma are derived in two separate papers by the authors.

Keywords
Chow group, algebraic cycle, moving lemma
Mathematical Subject Classification 2000
Primary: 14C25
Secondary: 19E15
Milestones
Received: 30 May 2010
Revised: 9 January 2011
Accepted: 6 February 2011
Published: 24 June 2012
Authors
Amalendu Krishna
School of Mathematics
Tata Institute of Fundamental Research
Homi Bhabha Road, Colaba
Mumbai-400005
India
Jinhyun Park
Department of Mathematical Sciences
Korea Advanced Institute of Science and Technology
291 Daehak-ro, Yuseong-gu
Daejeon 305-701
South Korea